Research presentation

Yury Shestopalov

Research presentation

Yury Shestopalov

Professor

Research subject: Matematik

Yury Shestopalov received his MSc in applied mathematics in 1975 and PhD and Doctor of Science degrees in mathematics and physics in 1978 and 1988, respectively, from Moscow State University. In 1989 he was a post doc at Royal Institute of Technology and Stockholm University, Sweden.

In 1978-2000 he was assistant, associate and full professor and department head at the Faculty of Computational Mathematics and Cybernetics and Kolmogorov School of Moscow State University. Since 2000 he is docent and since 2008 professor in applied mathematics at Karlstad University and since 2013 at University of Gävle.


Yury Shestopalov has been active in several scientific fields, such as mathematical methods for electromagnetics, partial differential and integral equations, numerical methods, inverse problems, nonlinear analysis and various applications in electromagnetic field theory connected with wave scattering, diffraction and propagation in linear and nonlinear media, investigations of materials, optics, contact mechanics, solution to large-scale problems with uncertain data, and supercomputer technologies. Among his scientific interests are studies in didactics of applied mathematics. He is currently professor at University of Gävle.

CURRENT RESEARCH

READ MORE ABOUT

Scholarly articles, refereed

Shakhverdiev, A., Shestopalov, Y., Mandrik, I. & Arefiev, S. (2019). Alternative concept of monitoring and optimization water flooding of oil reservoirs in the conditions of instability of the displacement front. Neftânoe hozâjstvo, 2019 (12), 118-123. 10.24887/0028-2448-2019-12-118-123 [More information]
Shestopalov, Y., Shakhverdiev, A., Mandrik, I. & Arefiev, S. (2019). Alternative conception of the monitoring and optimization of water flooding of oil reservoirs  under instability of displacement front. Oil industry (Neftyanoye khozyaystvo) (12), 118-123. External link [More information]
Smirnov, Y., Smolkin, E. & Shestopalov, Y. (2019). Diffraction of a TE-Polarized Wave by a Nonlinear Goubau Line. Radio Science, 54 (1), 151-157. 10.1029/2018RS006629 [More information]
Shestopalov, Y., Samokhin, A. & Samokhina, A. (2019). Iterative Gradient Descent Methods for Solving Linear Equations. Computational Mathematics and Mathematical Physics, 59 (8), 1267-1274. 10.1134/S0965542519080141 [More information]
Shestopalov, Y., Smolkin, E. & Smirnov, Y. (2019). On the existence of the nonlinear leaky TE-polarized waves in a metal–dielectric cylindrical waveguide. Wave motion, 91. 10.1016/j.wavemoti.2019.102378 [More information]
Shestopalov, Y. & Shakhverdiev, A. (2019). Qualitative Analysis of Quadratic Polynomial Dynamical Systems Associated with the Modeling and Monitoring of Oil Fields. Lobachevskii Journal of Mathematics, 40 (10), 1695-1710. 10.1134/S1995080219100226 [More information]
Nakonechnyi, O., Podlipenko, Y. & Shestopalov, Y. (2019). The Minimax Estimation Method for a Class of Inverse Helmholtz Transmission Problems. Minimax Theory and its Applications, 4 (2), 305-328. [More information]
Shestopalov, Y. (2019). Trigonometric and cylindrical polynomials and their applications in electromagnetics. Applicable Analysis. 10.1080/00036811.2019.1584290 [More information]
Shestopalov, Y. (2018). Complex waves in a dielectric waveguide. Wave motion, 82, 16-19. 10.1016/j.wavemoti.2018.07.005 [More information]
Samokhin, A., Samokhina, A. & Shestopalov, Y. (2018). Discretization Methods for Three-Dimensional Singular Integral Equations of Electromagnetism. Differential equations, 54 (9), 1225-1235. 10.1134/S0012266118090100 [More information]
Shestopalov, Y. & Kuzmina, E. (2018). On a rigorous proof of the existence of complex waves in a dielectric waveguide of circular cross section. Progress in Electromagnetics Research B, 82, 137-164. 10.2528/PIERB18050102 [More information]
Smirnov, Y., Smolkin, E. & Shestopalov, Y. (2018). On the existence of non-polarized azimuthal-symmetric electromagnetic waves in circular metal-dielectric waveguide filled with nonlinear radially inhomogeneous medium. Journal Electromagnetic Waves and Applications, 32 (11), 1389-1408. 10.1080/09205071.2018.1438929 [More information]
Shestopalov, Y. (2018). Singularities of the transmission coefficient and anomalous scattering by a dielectric slab. Journal of Mathematical Physics, 59 (3). 10.1063/1.5027195 [More information]
Shestopalov, Y., Smolkin, E. & Kuzmina, E. (2018). Spectra of Nonselfadjoint Eigenvalue Problems for Elliptic Systems in Mathematical Models of the Wave Propagation in Open Waveguides. Lobachevskii Journal of Mathematics, 39 (8), 1117-1129. 10.1134/S1995080218080097 [More information]
Kuzmina, E. & Shestopalov, Y. (2018). Symmetric surface complex waves in Goubau Line. Cogent Engineering, 5 (1). 10.1080/23311916.2018.1507083 [More information]
Shestopalov, Y. & Kuzmina, E. (2018). Symmetric surface waves along a metamaterial dielectric waveguide and a perfectly conducting cylinder covered by a metamaterial layer. Advanced Electromagnetics (AEM), 7 (2), 91-98. 10.7716/aem.v7i2.792 [More information]
Samokhin, A., Samokhina, A. & Shestopalov, Y. (2017). Analysis and solution method for problems of electromagnetic wave scattering on dielectric and perfectly conducting structures. Differential equations, 53 (9), 1165-1173. 10.1134/S0012266117090075 [More information]
Podlipenko, Y. & Shestopalov, Y. (2017). Guaranteed estimation of solutions to Helmholtz transmission problems with uncertain data from their indirect noisy observations. Radio Science, 52 (9), 1129-1139. 10.1002/2017RS006293 [More information]
Smolkin, E. & Shestopalov, Y. (2017). Nonlinear Goubau line : analytical-numerical approaches and new propagation regimes. Journal Electromagnetic Waves and Applications, 31 (8), 781-797. 10.1080/09205071.2017.1317036 [More information]
Beilina, L., Bondestam Malmberg, J., Cristofol, M. & Shestopalov, Y. (2017). Preface for the session "recent Progress in Electromagnetic Field Theory and New Trends in Inverse Problems". AIP Conference Proceedings, 1863. 10.1063/1.4992548 [More information]
Podlipenko, Y. & Shestopalov, Y. (2016). Mixed variational approach to finding guaranteed estimates from solutions and right-hand sides of the second-order linear elliptic equations under incomplete data. Minimax Theory and its Applications, 1 (2), 197-244. [More information]
Shestopalov, Y. (2015). Resonant states in waveguide transmission problems. Progress in Electromagnetics Research B, 64 (1), 119-143. 10.2528/PIERB15083001 [More information]
Shestopalov, Y. & Smirnov, Y. (2014). Eigenwaves in Waveguides with Dielectric Inclusions : Spectrum. Applicable Analysis, 93 (2), 408-427. 10.1080/00036811.2013.778980 [More information]
Shestopalov, Y. & Smirnov, Y. (2014). Eigenwaves in waveguides with dielectric inclusions : completeness. Applicable Analysis, 93 (9), 1824-1845. 10.1080/00036811.2013.850494 [More information]
Shestopalov, Y., Podlipenko, Y. & Nakonechnyi, O. (2014). Estimation of Parameters of Boundary Value Problems for Linear Ordinary Differential Equations with Uncertain Data. Advances in Pure Mathematics, 4 (4), 118-146. 10.4236/apm.2014.44019 [More information]
Smirnov, Y., Shestopalov, Y. & Derevyanchuk, E. (2014). Inverse problem method for complex permittivity reconstruction of layered media in a rectangular waveguide. Physica Status Solidi. C, Current topics in solid state physics, 11 (5-6), 969-974. 10.1002/pssc.201300697 [More information]
Shestopalov, Y., Kuzmina, E. & Samokhin, A. (2014). On a Mathematical Theory of Open Metal-Dielectric Waveguides. Forum for Electromagnetic Research Methods and Application Technologies (FERMAT), 5. External link [More information]
Podlipenko, Y. & Shestopalov, Y. (2013). Guaranteed Estimates of Functionals from Solutions and Data of Interior Maxwell Problems Under Uncertainties. Springer Proceedings in Mathematics & statistics, 52, 135-167. 10.1007/978-3-319-00660-4_10 [More information]
Angermann, L., Shestopalov, Y. & Yatsyk, V. (2013). Mathematical models for scattering and generation of plane wave packets on layered cubically polarisable structures. Far East Journal of Applied Mathematics, 81 (1-2), 1-31. [More information]
Smirnov, A., Semenov, A. & Shestopalov, Y. (2013). Modeling of Electromagnetic Wave Propagation in Guides with Inhomogeneous Dielectric Inclusions. Springer Proceedings in Mathematics & statistics, 52, 113-118. 10.1007/978-3-319-00660-4_8 [More information]
Samokhin, A., Shestopalov, Y. & Kobayashi, K. (2013). Stationary iteration methods for solving 3D electromagnetic scattering problems. Applied Mathematics and Computation, 222, 107-122. 10.1016/j.amc.2013.07.019 [More information]
Shestopalov, Y. & Smirnov, Y. (2012). Inverse scattering in guides. Journal of Physics, Conference Series, 346 (1). 10.1088/1742-6596/346/1/012019 [More information]
Shestopalov, Y. & Smirnov, Y. (2011). Determination of permittivity of an inhomogeneous dielectric body in a waveguide. Inverse Problems, 27 (9). 10.1088/0266-5611/27/9/095010 [More information]
Published by: Camilla Haglund Page responsible: Gunilla Mårtensson Updated: 2019-12-04
Högskolan i Gävle
www.hig.se
Box 801 76 GÄVLE
026-64 85 00 (växel)